Pulmonary drug toxicity is increasingly being diagnosed as a cause of acute and chronic lung disease. Numerous agents including cytotoxic and noncytotoxic drugs have the potential to cause pulmonary toxicity. The clinical and radiologic manifestations of these drugs generally reflect the underlying histopathologic processes and include diffuse alveolar damage (DAD), nonspecific interstitial pneumonia (NSIP), bronchiolitis obliterans organizing pneumonia (BOOP), eosinophilic pneumonia, obliterative bronchiolitis, pulmonary hemorrhage, edema, hypertension, or veno-occlusive disease. DAD is a common manifestation of pulmonary drug toxicity and is frequently caused by cytotoxic drugs, especially cyclophosphamide, bleomycin, and carmustine. It manifests radiographically as bilateral hetero- or homogeneous opacities usually in the mid and lower lungs and on high-resolution computed tomographic (CT) scans as scattered or diffuse areas of ground-glass opacity. NSIP occurs most commonly as a manifestation of carmustine toxicity or of toxicity from noncytotoxic drugs such as amidarone. At radiography, it appears as diffuse areas of heterogeneous opacity, whereas early CT scans show diffuse ground-glass opacity and late CT scans show fibrosis in a basal distribution. BOOP, which is commonly caused by bleomycin and cyclophosphamide (as well as gold salts and methotrexate), appears on radiographs as hetero- and homogeneous peripheral opacities in both upper and lower lobes and on CT scans as poorly defined nodular consolidation, centrilobular nodules, and bronchial dilatation. Knowledge of these manifestations and of the drugs most frequently involved can facilitate diagnosis and institution of appropriate treatment.